# SDR 98FDEA00709

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: AYB70151
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CAP VERTICAL LEG BOTTOM ROW OF FASTENERS, DISCONTINUITY INDICATION LT SIDE.  *S/D*  REPAIRED 1156 BLKHD TEE CAP.
